# SDR 07FDEA01851

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920612
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SIDE OF I/B FLAP O/B FLAP TRACK AT MOUNT HOLE IS CORRODED RT I/B FLAP TRACK (NR 6) REPLACED.  NEW TRACK INSTALLED ON W/C 27X5708-03.
